Alert archive / Iowa / River Flood Warnings in 2009

River Flood Warning 76, NWS Des Moines, IA

June 18, 2009Mahaska County, Marion County, Iowa

NWS Des Moines, IA issued this river flood warning at Jun 18, 2009, 10:49 AM CDT for Mahaska County, Marion County, Iowa. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jun 18, 2009, 10:49 AM CDT (15:49 UTC)
Expired
Jun 18, 2009, 8:57 PM CDT
In force
10 hr
Issued by
NWS Des Moines, IA
Flood severity
Minor

Counties Mahaska County, IA, Marion County, IA

The radar

The Des Moines radar (KDMX), 84 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cedar Creek near Bussey (BSSI4). The gauge peaked at 18.86 ft at Jun 18, 2009, 3:00 PM CDT.

actionminormoderate10203006/1806/1906/20
Action stage
16 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05489000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KDMX 181549
FLWDMX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1049 AM CDT THU JUN 18 2009

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC123-125-191549-
/O.NEW.KDMX.FL.W.0076.090618T1549Z-090620T1324Z/
/BSSI4.1.ER.090618T1548Z.090619T0000Z.090619T1324Z.NO/
1049 AM CDT THU JUN 18 2009

...FLOOD WARNING IN EFFECT UNTIL FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLOOD WARNING FOR
  THE CEDAR CREEK NEAR BUSSEY.
* UNTIL FRIDAY MORNING.
* AT 10:15 AM THURSDAY THE STAGE WAS 17.7 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS  18 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE 
  RISING TO 20.0 FEET THIS EVENING. FALL BELOW FLOOD STAGE FRIDAY 
  MORNING.
* IMPACT...AT  18 FEET...FLOODING OF AGRICULTURAL LAND BEGINS.

$$
1 follow-up statement
000 
WGUS83 KDMX 190157
FLSDMX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
857 PM CDT THU JUN 18 2009


RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC123-125-200157-
/O.EXT.KDMX.FL.W.0075.000000T0000Z-090624T1424Z/
/OOAI4.1.ER.090618T1253Z.090620T1800Z.090623T1424Z.NO/
857 PM CDT THU JUN 18 2009

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH SKUNK RIVER NEAR OSKALOOSA.
* UNTIL TUESDAY MORNING.
* AT  8:30 PM THURSDAY THE STAGE WAS 18.2 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS  17 FEET.
* FORECAST...RISE TO 20.3 FEET SATURDAY. FALL BELOW FLOOD STAGE 
  TUESDAY MORNING.


$$

IAC179-200157-
/O.EXT.KDMX.FL.W.0077.000000T0000Z-090622T0800Z/
/OTMI4.1.ER.090618T2132Z.090619T0150Z.090621T0800Z.NO/
857 PM CDT THU JUN 18 2009

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT OTTUMWA.
* UNTIL SUNDAY MORNING.
* AT  8:50 PM THURSDAY THE STAGE WAS 10.4 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS  10 FEET.
* FORECAST...FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT  10 FEET...AGRICULTURAL FLOODING IS OBSERVED OVER MOST 
  OF THE REACH BETWEEN OTTUMWA AND ELDON.

$$

IAC123-125-190227-
/O.CAN.KDMX.FL.W.0076.000000T0000Z-090620T1324Z/
/BSSI4.1.ER.090618T1540Z.090618T1915Z.090618T2245Z.NO/
857 PM CDT THU JUN 18 2009

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE CEDAR CREEK NEAR BUSSEY.
* AT  8:15 PM THURSDAY THE STAGE WAS 16.8 FEET...AND FALLING. 
* FELL BELOW FLOOD STAGE AT  5:45 PM THURSDAY.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FLOOD STAGE IS  18 FEET.
* FORECAST...FALL TO 13.3 FEET SATURDAY MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 18, 6:16 AM CDT, 4 hours 33 minutes earlier.

Area forecast discussion, Jun 18, 6:16 AM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
616 AM CDT THU JUN 18 2009

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
MULTIPLE CONVECTIVE EVENTS ARE THE OBVIOUS FOCUS THIS MORNING.
CURRENT SITUATION HAS 100-130KT JET TOPPING CENTRAL CONUS RIDGE.
RIGHT ENTRANCE REGION OF MAX WINDS THROUGH MI HELPED FEED OUR
EXITING MCS.  NEXT SHORT WV MOVED OUT OF CO INTO NE OVERNIGHT AND IS
PRESENTLY DRIVING THAT MCS.  EXPECT THIS COMPLEX TO KEEP ON ROLLING
INTO IA THIS MORNING.  KINEMATIC FORCING SUSTAINS WITH HELP FROM
AXIS OF THETA-E ADVECTION FROM NE INTO IA...ALONG WITH ELEVATED
FRONTOGENETICAL FORCING WITH BACLIN ZONE ALOFT.  MOISTURE
CONVERGENCE ALONG 310K SFC SUGGESTS THIS AS WELL.  EXTREME ELEVATED
INSTABILITY AVAILABLE WITH 3-4K CAPES AND LITTLE CIN IN PLACE
THROUGH AT LEAST 15Z.   EFFECTIVE SHEAR 50 PLUS KTS ALONG BACLIN ZN
SO WOULD NOT BE AT ALL SURPRISED TO SEE MCS STRENGTHEN AS IT ENTERS
IA.  SHOULD THEN SEE A LULL THROUGH MUCH OF THE AFTERNOON AS WARM
TEMPS AND EML BUILD INTO IA A LA THE SPC DAY 1 OUTLOOK.  09Z SFC
ANLYS PLACES SYNOPTIC FRONT FROM ERN NE ALONG IA/MO BORDER WHICH
SHOULD SURGE NWD INTO STATE AS CAP TEMPORARILY BUILDS.  CONVERGENCE
ZONE IS EXPECTED TO THEN BE ACROSS NRN IA BY END OF PEAK HEATING.
WITH MLCAPES IN EXCESS OF 4K J/KG...STRONG DEEP SHEAR AND MORE THAN
ADEQUATE SHALLOW SHEAR CONSIDERING THE AMOUNT OF INSTABILITY...
TORNADIC SUPERCELLS WILL LIKELY DEVELOP QUICKLY ONCE IT GOES HENCE
SVR WORDING IN ZONES.

UNLIKE PRESENT SITUATION...VEERING LLJ MAY PUSH MCS OUT OF AREA
LATER TONIGHT.  HOWEVER FORCING AHEAD OF NRN PLAINS THROUGH EXPECTED
TO DEVELOP YET ANOTHER ROUND OF CONVECTION WITH FROPA ON FRI BEFORE
ENDING HEADING INTO THE WEEKEND.  WITH AIRMASS JUICED...HEAVY RAIN
AND FLOODING POSSIBLE BUT SECONDARY THREAT TO SVR.  BETTER HEAVY
RAINS CHANCES ARE NORTH...BUT THIS AREA CAN TAKE MORE RAIN AS WELL.
NO CHANGES TO FORECAST FOR WEEKEND AND BEYOND.

WE CERTAINLY HAVE THE POTENTIAL TO WARM UP GREATLY TODAY...BUT
STAYED JUST BELOW PERSISTENCE DUE TO APPROACHING MCS.  THIS WILL
HAVE TO BE WATCHED HOWEVER.  EXPECT ANOTHER WARM AND MUGGY NIGHT
TONIGHT WITH FAIRLY SEASONAL TEMPS AND RELATIVELY DRIER CONDITIONS
FOR THE WEEKEND...ESPECIALLY SAT.

&&

.AVIATION...18/12Z
BRIEF MVFR CIGS/BR VSBYS POSSIBLE AT KMCW/KALO FOR THE NEXT HOUR OR
TWO. THEREAFTER...THUNDERSTORMS WILL BE THE SOLE PRODUCER OF SUB-VFR
CONDITIONS THROUGH THE TAF PERIODS. CONDITIONS WILL REMAIN MOIST AND
VERY UNSTABLE ACROSS THE REGION TODAY. ONE ROUND OF THUNDERSTORMS
WILL ROLL ACROSS NORTHERN IOWA THIS MORNING...AND APPEAR ON TRACK TO
IMPACT KMCW WITH POTENTIALLY SEVERE WEATHER AROUND 14-15Z. IF THE
STORMS DO TRACK TO KMCW THERE WILL BE HIGH WIND GUSTS...VERY HEAVY
RAIN AND LOW CIGS...AND POSSIBLY HAIL. THIS WILL BE REFLECTED IN A
TEMPO GROUP ON THE 12Z TAFS. ONCE THESE STORMS CROSS NORTHERN IOWA
IT WILL BE RELATIVELY QUIET FOR THE REST OF THE MORNING INTO THE
EARLY AFTERNOON AS WE WILL BE CAPPED. HOWEVER...LATER IN THE DAY THE
CAP WILL LIKELY BREAK WITH THUNDERSTORMS DEVELOPING...ESPECIALLY
FURTHER NORTH AND EAST AT KMCW AND KALO. DUE TO UNCERTAINTIES IN
TIMING OF THE CAP BREAKING AS WELL AS LOCATION OF STORMS...WILL
INCLUDE TEMPOS AT KMCW/KALO WHERE LATE AFTERNOON STORMS ARE
LIKELIEST BUT OTHERWISE STICK WITH VCTS ATTM.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

BSS/FAB/LEE
Hazardous weather outlook, Jun 18, 9:52 AM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
952 AM CDT THU JUN 18 2009

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-191000-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
952 AM CDT THU JUN 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL MOVE OUT NORTHERN AND CENTRAL IOWA OVER THE
NEXT HOUR...WITH A POSSIBILITY OF A FEW OF THESE STORMS BECOMING
SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

ADDITIONAL THUNDERSTORMS MAY DEVELOP OVER CENTRAL AND
NORTHERN IOWA DURING THE LATE AFTERNOON OR EVENING HOURS. SEVERE
WEATHER COULD VERY WELL OCCUR WITH THESE STORMS AS WELL. IN
FACT...THERE IS A MODERATE RISK OF SEVERE WEATHER WITH A SEVERE
WEATHER OUTBREAK POSSIBLE. LARGE HAIL...DAMAGING WINDS...AND
TORNADOES MAY OCCUR WITH THE STRONGER STORMS.

ANY OF THE STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY
RAINS AND POTENTIALLY FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES CONTINUE INTO FRIDAY WITH SEVERE WEATHER
AGAIN QUITE POSSIBLE...MAINLY CENTRAL AND EASTERN SECTIONS WHERE A
MODERATE RISK OF SEVERE WEATHER EXISTS. LARGE HAIL...DAMAGING
WINDS AND A FEW TORNADOES ARE POSSIBLE. LOCALLY HEAVY RAINS MAY
OCCUR AS WELL.

ADDITIONAL THUNDERSTORM CHANCES ARE IN THE FORECAST SUNDAY INTO
MONDAY...MAINLY NORTH AND WEST. THE SEVERE WEATHER POTENTIAL IS
LOW FOR THE TIME BEING.

.SPOTTER INFORMATION STATEMENT...

AN EMERGENCY MANAGEMENT CONFERENCE CALL HAS BEEN SCHEDULED FOR 130
PM CDT THIS AFTERNOON. SEVERAL INSTANCES OF SPOTTER ACTIVATION WILL
LIKELY BE NEEDED TODAY THROUGH FRIDAY. REPORTS OF HEAVY RAINS OR
FLOODING ARE ALSO ENCOURAGED AND APPRECIATED...EVEN OUTSIDE OF
ACTIVATIONS FOR SEVERE WEATHER.

MJA

In the hours before

Local storm report, Jun 18, 9:14 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
914 AM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 AM     HAIL             MCCALLSBURG             42.17N 93.39W
06/18/2009  E1.75 INCH       STORY              IA   TRAINED SPOTTER

            IN MCCALLSBURG ON COUNTY ROAD E18.

&&

BF
Local storm report, Jun 18, 9:26 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
926 AM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 AM     HAIL             URBANDALE               41.64N 93.74W
06/18/2009  E0.88 INCH       POLK               IA   CO-OP OBSERVER

            DELAYED REPORT

&&

PODRAZIK
Special weather statement, Jun 18, 9:33 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
933 AM CDT THU JUN 18 2009

IAZ038-049-050-181500-
GRUNDY-MARSHALL-TAMA-
933 AM CDT THU JUN 18 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARSHALL...
NORTHWESTERN TAMA AND SOUTHWESTERN GRUNDY COUNTIES UNTIL 1000 AM
CDT...

AT 933 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF CONRAD...OR 42 MILES SOUTHWEST
OF WATERLOO...MOVING EAST AT 40 MPH.

PENNY SIZE HAIL...AND WINDS IN EXCESS OF 45 MPH ARE EXPECTED WITH
THIS STORM.

ZOGG
Special weather statement, Jun 18, 9:51 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
951 AM CDT THU JUN 18 2009

IAZ049-050-181515-
MARSHALL-TAMA-
951 AM CDT THU JUN 18 2009

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TAMA AND NORTHEASTERN
MARSHALL COUNTIES UNTIL 1015 AM CDT...

AT 949 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CONRAD...OR 35 MILES SOUTHWEST OF
WATERLOO...MOVING EAST AT 40 MPH.

AT 944 AM...TRAINED SPOTTERS REPORTED ONE HALF INCH HAIL 5 MILES
WEST OF CONRAD. WINDS IN EXCESS OF 45 MPH ARE ALSO POSSIBLE WITH
THIS STORM.

ZOGG
Special weather statement, Jun 18, 10:17 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1017 AM CDT THU JUN 18 2009

IAZ050-181530-
TAMA-
1017 AM CDT THU JUN 18 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TAMA COUNTY UNTIL 1030 AM
CDT...

AT 1017 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF DYSART...OR 22 MILES WEST
OF VINTON...MOVING EAST AT 45 MPH.

PENNY SIZE HAIL...AND WINDS IN EXCESS OF 45 MPH ARE EXPECTED WITH
THIS STORM.

ZOGG
Local storm report, Jun 18, 10:45 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1045 AM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             2 NNW WINTERSET         41.36N 94.03W
06/17/2009  E1.00 INCH       MADISON            IA   CO-OP OBSERVER

&&

BF

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 9:30 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie45 min
Jun 17, 10:04 PM CDTSevere Thunderstorm WarningDMXAdair, Madison, Union41 min
Jun 17, 10:15 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie45 min
Jun 17, 10:38 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk, Warren37 min
Jun 17, 10:43 PM CDTSevere Thunderstorm WarningDMXCrawford32 min
Jun 17, 10:46 PM CDTSevere Thunderstorm WarningDMXAdair, Madison44 min
Jun 17, 10:59 PM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Guthrie, Madison46 min
Jun 17, 11:07 PM CDTSevere Thunderstorm WarningDMXJasper41 min
Jun 17, 11:14 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford, Sac46 min
Jun 17, 11:27 PM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Madison48 min
Jun 17, 11:55 PM CDTTornado WarningDMXClarke, Madison, Warren35 min
Jun 18, 12:00 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Crawford, Sac45 min
Jun 18, 12:12 AM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Madison, Warren48 min
Jun 18, 12:17 AM CDTSevere Thunderstorm WarningDMXCrawford, Sac37 min
Jun 18, 12:21 AM CDTAreal Flood AdvisoryDMXCalhoun, Carroll, Crawford, Sac3 hr
Jun 18, 12:31 AM CDTSevere Thunderstorm WarningDMXClarke, Lucas29 min
Jun 18, 12:35 AM CDTSevere Thunderstorm WarningDMXLucas, Marion, Monroe, Warren, Wayne40 min
Jun 18, 12:43 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Greene, Guthrie, Sac47 min
Jun 18, 12:59 AM CDTTornado WarningDMXLucas, Wayne31 min
Jun 18, 1:18 AM CDTSevere Thunderstorm WarningDMXLucas, Mahaska, Marion, Monroe, Wapello42 min
Jun 18, 1:41 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Polk, Story49 min
Jun 18, 1:44 AM CDTSevere Thunderstorm WarningDMXMarion, Warren46 min
Jun 18, 2:07 AM CDTSevere Thunderstorm WarningDMXPolk, Warren23 min
Jun 18, 2:11 AM CDTSevere Thunderstorm WarningDMXJasper, Marion39 min
Jun 18, 2:24 AM CDTSevere Thunderstorm WarningDMXMonroe, Wapello51 min
Jun 18, 2:32 AM CDTSevere Thunderstorm WarningDMXLucas, Marion, Monroe, Warren28 min
Jun 18, 5:54 AM CDTRiver Flood WarningDMXMahaska, Marion5 days
Jun 18, 7:24 AM CDTSevere Thunderstorm WarningDMXCalhoun, Humboldt, Pocahontas, Webster36 min
Jun 18, 7:34 AM CDTSevere Thunderstorm WarningDMXCalhoun, Sac, Webster41 min
Jun 18, 7:39 AM CDTSevere Thunderstorm WarningDMXHumboldt, Kossuth, Palo Alto, Pocahontas36 min
Jun 18, 8:03 AM CDTSevere Thunderstorm WarningDMXHamilton, Humboldt, Webster, Wright42 min
Jun 18, 9:05 AM CDTSevere Thunderstorm WarningDMXGrundy, Hardin, Marshall, Story25 min
Jun 18, 12:35 PM CDTRiver Flood WarningDMXWapello11 hr
Jun 18, 1:34 PM CDTRiver Flood WarningDMXWapello5 hr

Nearby

River Flood Warnings in Iowa, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.